# SDR YV3R2020062700284

- Difficulty date: April 7, 2020
- Submitted: June 27, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: XB-AP
- Make and model: Robsin R44
- Aircraft serial: 0957
- Aircraft time: 16,825 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Part serial: 9192
- Condition: Defective
- Location: Clutch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CLUTCH ASSEMBLY P/N: C051-1 COLUMN SPRING SWITCHES FAILED TO ACTUATE SIMULTANEOUSLY.
